Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have lump on navel. Bydoreon shots. Should I be alarmed?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have pea sized hard lumps to the left of my navel. I give my self Bydoreon shots in that area but not that close to my navel. There are 3 of them. Should I be alarmed?
Posted Mon, 15 Jul 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 21 minutes later
Thanks for writing to us.
These lumps could be injection induced nodules( if you have injected the drugs at these sites), viral infection like molluscum or a lipoma or a sebaceous cyst, furuncle or prurigo lesions.
All the above probabilities are benign in nature. There is no need to be alarmed right now however an examination of the lesion by a doctor is definitely required.
Hope that answered your query.
Should there be a further query, please write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor